Jump to content
Asta

Asta: Cipralex

Recommended Posts

Asta

Thank you for the answer.

Share this post


Link to post
manymoretodays

Hi Asta,

Looks like you are coming along nicely, all things considered.  Over a year now since the Lexapro.

And a steady taper with the Trazodone.  There's no shame in taking a HOLD period either, if you think you might need one.  I don't know that any of us can blame the drugs for everything that might trouble us.  What do you think?

Have you explored at the link you left above?    Oh, what did you decide on hyperbaric oxygen treatments?  Of course, as at least I know, for myself, there is no hastening the healing that needs to happen as our bodies continue to readjust and further stabilize after the drug treatments.  I do know, that now, for myself.......it's much easier,  much better.......as the symptoms I had while drugged, and in the first couple of years of WD,  were sure a whole lot worse, than anything that I have anymore. 

 

On 9/14/2019 at 11:52 AM, Asta said:

There are also days where I feel worse, but they are not strong and short. It is very scary that I could get worse.

I keep feeling bad about myself that I am a user of these toxins and that I am giving money to these doctors, but I am happy that I found this website.

Next week I am traveling to a Sicilian island Panarea. I believe that good food and beautiful views will help me get better as well. 

 

Why do you think you could get worse?  Has that chest symptom improved?  The one that you had attributed to anxiety.  It sounds like you manage to get some lovely vacations in.  Healing is ongoing for me.  Most days I don't even look at it as WD anymore.  It hovers in the background however.  Certainly, I am more cautious about what I put into my body.   I do need to work hard on myself, at this point though.  Some non-drug coping that I do, as well as take note, of what positive changes have occurred throughout all this.........my journey, so to speak  B).  It's a good one.  Trying to get on my fall/winter schedule now.  Lot's and lot's of that work that I do.......that keeps me going.

 

Best,

Love, peace, healing, and growth,

mmt

 

 

 

Edited by manymoretodays

Share this post


Link to post
Asta

I do not want to be too negative, but the medicine is to blame for all these life struggles. Like I said earlier, before taking medication I was living a happy, worthy life and enjoyed everything and traveled. Now I think, that after the surgery the headaches that I had could of been from narcotics and antibiotics. I probably should have done nothing and my headaches would have gone away and just strengthen the body. But I did not do that. I turned to doctors that I believed in and ended up getting 2 different antidepressants. This is definitely not normal, but this is the truth.

My symptom in my chest is a lot smaller and migrates to different areas. The feeling comes from different movements like raising my arms, turning side to side, or bending down. It is also very sensitive if I touch those areas. It is definitely better when I am able to change my thoughts. I was always a very communicative person with people all around me. Now, I continue to try to be that way by socializing, traveling, and doing the things I love to get my mind off of the subject of the medication.

I have shared this link, because I thought maybe it could help someone. I myself looked over it too because I did not want to miss anything that could possibly help me. I want to somehow accelerate this process so I could help myself, but everywhere I read the answer is time. It is sad that you really do need a lot of time. I really wanted to try out the Hyperbaric oxygen procedures after reading a lot about it, but I ended up deciding that I do not want to risk it.

I am scared for it to get worse since I have such a bad experience already from stopping the intake of escitalopram, and I know that heeling takes place with the window and wave model. Also, the decrease of intake of trazadone and I do not know what to expect from every medication dose decrease. Even though I feel a lot better, I have fear of the horror coming back. I wish you the best so that one day you will reach your goal. Even if it is in small steps, it will still be forward.

Share this post


Link to post
Leo1983

How you doing Asta?

Share this post


Link to post
Asta

Hello, thank you for your interest. I am taking slow steps forward, but struggling to get the the necessary spot. Sometimes I feel better and sometimes worse, but obviously the bad times are not as bad as they were before, but sometimes they are scary. Like I wrote before, to notice that I feel better, I have to compare it to how I felt a couple months ago which helps me realize that I am moving forward. There is an improvement, but it is very very slow. Since it is so slow, it is hard to notice the progress. For example, one day I feel a lot better and then the next it comes back to the same spot as before and makes me feel that it is going downhill. Even though it is not actually that way, only after the improvement times do I end up in the same spot and then later on I improve very slowly. But it is definitely been better these past couple months. My main symptom is a migrating feeling like I’ve shownin the past, in the pictures. It sometimes comes and increases from movement and when you touch it feels sensitive, but less painful. In one spot, it is slightly swollen. A couple days ago when I woke up in the morning my legs were in bad pain and I had a slight headache. After a couple hours, it got even harder. After about two hours and eating it got better and the symptoms were gone.

 Overall, I try to eat as healthy as possible and get lots of fresh air. I have noticed that I feel worse when I am in a hot shower, so I try to shower in cooler water. I also have noticed that sometimes when I take the trazadone at night I habe trouble breathing and my legs experience pain. A couple months ago I did a blood test and the results told me I am low on iron, magnesium, and potassium is on the verge. I did not take iron pills which surprised me that the iron problem was figured out from the food I ate. I used magnesium pills sometimes and was hoping to get enough potassium from the foods. Now I am thinking to pull in good probiotics, but it is hard to find which ones are actually really good. I used Escitalopram for only 2 months and 3 weeks and then I dropped it in 1 month and 3 weeks. I still cannot believe how it is allowed to prescribe this poison with just a hand, how it is allowed to be sold in pharmacies even though it is probably all written in the book - "Side Effects: Death". 

But, one day this will all come to an end.

How are you Leo? I am hoping you are seeing progress?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy